CaltechAUTHORS
  A Caltech Library Service

Asymptotics of Chebyshev Polynomials, II. DCT Subsets of ℝ

Christiansen, Jacob S. and Simon, Barry and Yuditskii, Peter and Zinchenko, Maxim (2019) Asymptotics of Chebyshev Polynomials, II. DCT Subsets of ℝ. Duke Mathematical Journal, 168 (2). pp. 325-349. ISSN 0012-7094. http://resolver.caltech.edu/CaltechAUTHORS:20180807-124147489

[img] PDF - Submitted Version
See Usage Policy.

273Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20180807-124147489

Abstract

We prove Szegő–Widom asymptotics for the Chebyshev polynomials of a compact subset of ℝ which is regular for potential theory and obeys the Parreau–Widom and DCT conditions.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1215/00127094-2018-0045DOIArticle
https://arxiv.org/abs/1709.06707arXivDiscussion Paper
ORCID:
AuthorORCID
Simon, Barry0000-0003-2561-8539
Additional Information:© 2019 Duke University Press. Received 19 March 2018. Revision received 27 August 2018. First published online 9 January 2019. J.S.C.’s research was supported in part by project grant DFF-4181-00502 from the Danish Council for Independent Research, B.S.’s research was supported in part by National Science Foundation grants DMS-1265592 and DMS-1665526 and in part by United States–Israel Binational Science Foundation grant 2014337, P.Y.’s research was supported by the Austrian Science Fund FWF, project P29363-N32, and M.Z.’s research was supported in part by Simons Foundation grant CGM-281971.
Funders:
Funding AgencyGrant Number
Danish Council for Independent ResearchDFF-4181-00502
NSFDMS-1265592
NSFDMS-1665526
Binational Science Foundation (USA-Israel)2014337
FWF Der WissenschaftsfondsP29363-N32
Simons FoundationCGM-281971
Subject Keywords:Chebyshev polynomials, Widom conjecture, Parreau–Widom set, Direct Cauchy Theorem, Totik–Widom bound
Classification Code:2010 Mathematics Subject Classification: Primary 41A50; Secondary 30E15, 30C10
Record Number:CaltechAUTHORS:20180807-124147489
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20180807-124147489
Official Citation:Christiansen, Jacob S.; Simon, Barry; Yuditskii, Peter; Zinchenko, Maxim. Asymptotics of Chebyshev polynomials, II: DCT subsets of R. Duke Math. J. 168 (2019), no. 2, 325--349. doi:10.1215/00127094-2018-0045. https://projecteuclid.org/euclid.dmj/1547024421
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88624
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:07 Aug 2018 19:50
Last Modified:07 Feb 2019 17:04

Repository Staff Only: item control page